Some cONsideratiollS ON the usual derivation or the Pockels (or Helmholtz) equation in steady two dimensionaI fluid dYllamics

Main Article Content

L. DELL'OSSO
E. SALUSTI
F. ZURILLI

Abstract

'l'hl' simplest non·!inear motion of <1 lIui,1 i~ stmlh'd;
i.e. the ~tea,ly two dimension<11 motio!l of a pedect flni,\. 'l'hes!' equation8
h<1YC il l"emarkahle pradiC'al importanc(' hecause they ,leSlTihe the air-
1l1Otion over Il1011ntains ami a wake on an oeeallic (lunen"" In partieular
the numbel' of physieal ~olutions is discusse,l in r('!atio!l to the known bonndi1l'y
('OIHlitions.

Article Details

How to Cite
1.
DELL’OSSO L, SALUSTI E, ZURILLI F. Some cONsideratiollS ON the usual derivation or the Pockels (or Helmholtz) equation in steady two dimensionaI fluid dYllamics. Ann. Geophys. [Internet]. 1975Nov.25 [cited 2021Sep.25];28(1):37-43. Available from: https://www.annalsofgeophysics.eu/index.php/annals/article/view/4889
Section
OLD